# SDR 98ZZZX1341

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7516V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG813
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: 20410141
- Condition: Failed
- Location: Mlg Actuator
- Part time: 2,432 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR ACTUATOR SUPPORTS CRACKED.
